MAUDE Adverse Event Report: COOK INC FLEXOR SHUTTLE TIBIAL GUIDING SHEATH; DYB INTRODUCER, CATHETER

COOK INC FLEXOR SHUTTLE TIBIAL GUIDING SHEATH; DYB INTRODUCER, CATHETER
Catalog Number KSAW-6.0-38-90-RB-SHTL-HC
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/21/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol_(b)(4), compliant/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
Prior to patient contact, it was noted that there was a split on the tip of the sheath, so it couldn't be inserted into the vessel.

Brand Name
FLEXOR SHUTTLE TIBIAL GUIDING SHEATH
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6570454
Report Number1820334-2017-01179
Device Sequence Number1010395
Product Code DYB
UDI-Device Identifier00827002132641
UDI-Public(01)00827002132641(17)170601(10)5043683
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberKSAW-6.0-38-90-RB-SHTL-HC
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2017
Initial Report FDA Received Date05/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1